# SDR USAA980667

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Corroded
- Location: Bs 3845-4850
- Part time: 15,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CORROSION TOP SURFACE 100MM LONGERON FS 3845-4850 T-CAP ENTIRE LENGTH BL NR 1127R.  REPLACED TOP CAP STRIP WITH PART OF LOCAL FABRICATION 2024T3 PER SRM 52-12-10, 51-22-01, 51-40-02.  (M)
